# SDR UIEA2017040900531

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,315 hours, 41,724 cycles
- Engine: Ge CF680A
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF AT 80 KTS, THE RT ENGINE ROLLED BACK TO 96.8 N1,  UNABLE TO PUSH BACK TO MATCH,  LT ENGINE AT 100.4.   ACCOMPLISHED EEC BITE IAW FIM 71-01, 804,  NO FAULTS NOTED. FOUND LOOSE CBT LINE ON MEC. RAN ENGINE TO POWER IAW AMM 71-01-00, ALL INDICATIONS NORMAL.
